EconPapers    
Economics at your fingertips  
 

CONSISTENCY VIA TYPE 2 INEQUALITIES: A GENERALIZATION OF WU'S THEOREM

A. Zaman
Authors registered in the RePEc Author Service: Asad Zaman and Abbas Zaman

Working Papers from Columbia - Graduate School of Business

Keywords: econometrics (search for similar items in EconPapers)
Pages: 18 pages
Date: 1989
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Consistency Via Type 2 Inequalities: A Generalization of Wu's Theorem (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:colubu:fb-_89-04

Access Statistics for this paper

More papers in Working Papers from Columbia - Graduate School of Business U.S.A.; COLUMBIA UNIVERSITY, GRADUATE SCHOOL OF BUSINESS, PAINE WEBBER , New York, NY 10027 U.S.A. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:colubu:fb-_89-04